# SDR VNAA0107016

- Difficulty date: July 16, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 15,681 hours, 14,065 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26104851
- Part serial: B0329
- Condition: Vibration
- Location: Nlg
- Part time: 201 hours, 190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, THE CREW FELT A VIBRATION COMING FROM THE NOSE GEAR.  THE CREW LOWERED THE GEAR ASSUMING THAT THERE WAS A BLOWN TIRE.  MAINTENANCE CONTROL REQUESTED FLIGHT 4169 CONTINUE TO PIT FOR MAINTENANCE BUT THE CREW FELT IT WOULD BE SAFER TO LAND BACK AT AZO.  THE CREW DECLARED AN EMERGENCY AND LANDED AT AZO WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND REPLACED THE NOSE WHEELS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
